Ask an expert
Question

06 Aug 2007

Weight Loss
Hi its me AGAIN.My gf has been following the eating plan u suggested for a week now and we have been to the gym for the week but somehow she gained 5kgs. How is this possible?
Also, would you recommend the weight loss pill "PHYTOSHAPE" ?
Answer 1,453 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Feroz
I don't know anything about your girlfriend - is she also underweight? or is she trying to lose weight? I know YOU are trying to gain weight, so must presume your girlfriend is also trying, but am not sure. If she is underweight and gained 5 kg this is obviously what she wants, so I am pleased for her sake. I am not acquainted with 'Phytoshape' weight loss pills, and am generally not in favour of artificial means of losing weight. Most weight loss pills cost a lot of money, have a host of negative side-effects and don't actually produce weight loss. It's usually the starvation diet that is handed out with the slimming pills that cause the weight loss, not the pills.
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.